Title
An upper limit for <tex>$Br(Z^{0}$</tex> → ggg) from symmetric 3-jet <tex>$Z^{0}$</tex> hadronic decays An upper limit for <tex>$Br(Z^{0}$</tex> → ggg) from symmetric 3-jet <tex>$Z^{0}$</tex> hadronic decays
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Amsterdam ,
Source (journal)
Physics letters: B. - Amsterdam, 1967, currens
Volume/pages
389(1996) , p. 405-415
ISSN
0370-2693
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle